Next Article in Journal
Divergence-Free Multiwavelets on the Half Plane
Next Article in Special Issue
On Solutions of Holonomic Divided-Difference Equations on Nonuniform Lattices
Previous Article in Journal
Mollification Based on Wavelets
Previous Article in Special Issue
Golden Ratio and a Ramanujan-Type Integral
Article Menu

Export Article

Axioms 2013, 2(2), 85-99; doi:10.3390/axioms2020085
Open AccessArticle

Notes on Article Versions

Action Date Notes Link
article pdf uploaded. 11 April 2013 12:14 CEST Version of Record http://www.mdpi.com/2075-1680/2/2/85/pdf
Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top